# SDR 20010306CW007

- Difficulty date: February 1, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Make and model: Boeing 737
- System (JASC): 2760 · Drag Control System
- Part: Housing
- Part number: 654494715
- Condition: Cracked
- Location: Spoiler Actuator
- Part time: 42,465 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED AND BROKEN AT BEARING LUG.  PROBABLE CAUSE:  OVERSTRESSED,  FATIGUE,  AND / OR POSSIBLE FLAW IN HOUSING DESIGN.  DESIGN OF HOUSING SHOULD BE EVALUATED.
